Volume 14, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Representation theory for the Križ model

Samia Ashraf, Haniya Azam and Barbu Berceanu

Algebraic & Geometric Topology 14 (2014) 57–90
Bibliography
1 V I Arnold, The cohomology ring of the group of dyed braids, Mat. Zametki 5 (1969) 227 MR0242196
2 S Ashraf, H Azam, B Berceanu, Representation stability of power sets and square free polynomials arXiv:1106.4926v1
3 S Ashraf, B Berceanu, Cohomology of $3$–points configuration spaces of complex projective spaces arXiv:1212.1291v1
4 S Ashraf, B Berceanu, Equivariant Lefschetz structure of the Križ model, in preparation
5 H Azam, B Berceanu, Cohomology of configuration spaces of Riemann surfaces, in preparation
6 B Berceanu, M Markl, S Papadima, Multiplicative models for configuration spaces of algebraic varieties, Topology 44 (2005) 415 MR2114955
7 G M Bergman, The diamond lemma for ring theory, Adv. in Math. 29 (1978) 178 MR506890
8 R Bezrukavnikov, Koszul DG–algebras arising from configuration spaces, Geom. Funct. Anal. 4 (1994) 119 MR1262702
9 T Church, B Farb, Representation theory and homological stability, Adv. Math. 245 (2013) 250 MR3084430
10 F R Cohen, L R Taylor, Computations of Gel${}^\prime$fand–Fuks cohomology, the cohomology of function spaces, and the cohomology of configuration spaces, from: "Geometric applications of homotopy theory, I" (editors M G Barratt, M E Mahowald), Lecture Notes in Math. 657, Springer (1978) 106 MR513543
11 F R Cohen, L R Taylor, Configuration spaces: Applications to Gelfand–Fuks cohomology, Bull. Amer. Math. Soc. 84 (1978) 134 MR0461522
12 P Deligne, P Griffiths, J Morgan, D Sullivan, Real homotopy theory of Kähler manifolds, Invent. Math. 29 (1975) 245 MR0382702
13 E M Feichtner, G M Ziegler, The integral cohomology algebras of ordered configuration spaces of spheres, Doc. Math. 5 (2000) 115 MR1752611
14 W Fulton, J Harris, Representation theory, Graduate Texts in Mathematics 129, Springer (1991) MR1153249
15 W Fulton, R MacPherson, A compactification of configuration spaces, Ann. of Math. 139 (1994) 183 MR1259368
16 I Križ, On the rational homotopy type of configuration spaces, Ann. of Math. 139 (1994) 227 MR1274092
17 P Lambrechts, D Stanley, A remarkable DG module model for configuration spaces, Algebr. Geom. Topol. 8 (2008) 1191 MR2443112
18 W Ledermann, Introduction to group characters, Cambridge Univ. Press (1987) MR901944
19 G I Lehrer, L Solomon, On the action of the symmetric group on the cohomology of the complement of its reflecting hyperplanes, J. Algebra 104 (1986) 410 MR866785
20 P Orlik, H Terao, Arrangements of hyperplanes, Grundl. Math. Wissen. 300, Springer (1992) MR1217488
21 J P Serre, Linear representations of finite groups, Graduate Texts in Mathematics 42, Springer (1977) MR0450380
22 R P Stanley, Some aspects of groups acting on finite posets, J. Combin. Theory Ser. A 32 (1982) 132 MR654618